I can not give you any advise on a pillow type but I had this in the beginning and after being put on prednisone in 24 hours the pain was all gone.
Member has chosen to not make this information public.
Member not yet following any Pages.
What I mean is….when I was first diagnosed I was very ill. The pain in my head and jaw were gone after the first 12 hours of being on prednisone. After 3.5 years of being on prednisone the blood work is stabilizing but they are now testing me for adrenal insufficient . Apparently my cortisol level is very low. One more thing to deal with…Yuk! Getting pretty sick of this.
Yes, it is a bouncing ball. You think everything is going well. Blood markers are down, you feel well and than it starts again. What I have found out is to get the markers down and feel better I did not have to go on such a high dose of prednisone as I did in the beginning. Plus able to reduce the prednisone at a faster rate. For me this has happened a number of times in my 2.5 years of being on the devils drug.
Thank you for your post. I ‘am or was a healthy 72 year old until 5 months ago when out of the blue this hit. As most people, I have never heard of this. I had all the TA markers; elevated sed. rate, blood work all over the place, anemic, jaw pain, felt like I had the flu, terrible head pain and the list just goes on and on. Once on the prednisone the pain subsided and the blood markers were slowly returning to normal….sort of. I started at 40 mg. of pred. and now 5 months later I am on 12 mg….. they are trying to get me off the “devils drug”. Every time they reduce the pred. the inflammation markers start to go back up and they increase the pred. to compensate for the elevation in the sed. rate. I have horrible side effects to the pred. My blood sugar, which used to be normal is out of whack, I shake all the time, my nerves feel like they are sitting right on top of my skin, I am in a fog, memory is horrible and I look like I have aged 20 years. I have not gained weight, lost about 12 lbs., probably from burning so many calories a day from the constant shaking.
Besides the pred. I take nothing but vitamins. I am well aware of the damage to the bones so I just keep taking more calcium, Vit D, and magnesium. I eat well, but the exercising (used to play a lot of tennis) has gone out the window as I am so unstable on my feet.
Will this ever end? Everything I have read says this will take up to 2 years to get rid of, and the rummy agrees.